# SDR ASAA2021112336719

- Difficulty date: November 23, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 55,879 hours, 16,542 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Indicator
- Part number: 100370750
- Part serial: 4766
- Condition: Inoperative
- Location: Refueling Panel
- Part time: 53,351 hours, 15,785 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING CONTROL PANEL QUANTITY INDICATOR FOR CENTER TANK INOP. GROUNDED - YES. REMOVED AND REPLACED FUEL QUANTITY INDICATOR FOR CENTER TANK, OPS CHECK GOOD.
